# SDR FDEA201011144352

- Difficulty date: November 14, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69456765
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT CARGO NET FITTINGS AT STA 560, STA 580, STA 600, STA 620 AND STA   640 WITH CORROSION.  FWD CARGO CORRODED RT FITTINGS REPAIRED IAW EA F-5340-142360 (FWD CARGO TIE-DOWN FITTINGS CORROSION REPAIR) . REPAIR IS CLASSIFIED AS MAJOR.
